# SDR A6WA200640086

- Difficulty date: February 15, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 7,377 hours, 6,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 621.0 TO FS 625.3 INTERCOSTAL AT STRINGER 14L ISS CRACKED NEAR RADIUS APPROX .80 INCH LONG.  MAINTENANCE LT INTERCOSTAL REMOVED AND INSTALLED NEW ANGLE INTERCOSTAL IAW SRM.  (K)
